Discussions that mention toprol

High & Low Blood Pressure board


My dr recently switched me from Toprol to Enalapril. Would this switch make the orbits of my eyes hurt?

They are so sore and ache unless I take pain reliever 24/7. I thought it was lasting from a sinus infection but its getting worse not better.Sometimes I feel like puking.

I also started B12 shots.

Should I be concerned? Is this a bad side effect or warning sign.
Thanks
Shelby,

Flowergirl has some valuable insights...I would certainly take heed to what she said.

I didn't see anything in the literature about enalapril causing eye problems...but that doesn't mean it couldn't happen!! But I suspect FG may be onto something about the Toprol withdrawal...from what I've read, it is pretty nasty stuff.

[QUOTE]...Sometimes I feel like puking.

Do you feel sick to your stomach because of the pain? If not, nausea and vomiting is a common side effect of meds.

[QUOTE]...Should I be concerned? Is this a bad side effect or warning sign.
Thanks

Any side effect should concern you! It's a sign that you need to find out more information. That doesn't mean that every symptom is dangerous or life threatening...but some side effects can be so you need to find out about what symptoms to expect, what to do about the symptoms if you experience them, and when to act.

Bethsheba
[QUOTE=Shelby_36;3425679]My eyes (esp my left one) hurts inside and my vision bothers me - as in it mmakes me quesy to try and , I guess - focus? It also bothers me if someone is standing off to the side and I turn my eyes not my whole head. These are not problems I've ever had before. .....

Shelby, just because you haven't had these problems before doesn't mean it can't be the toprol. When reviewing the literature for toprol last night, I actually came across a testimonial of someone who experienced problems similar to yours, and another individual who experienced temporary blindness!

No matter what the cause, you need to inform your doctor's office, and I would also recommend talking to your pharmacist. Both may have insights and suggestions.

Do you have the drug manufaturer's info for the enalapril and for the toprol? I would highly recommend you get both and read about the adverse reactions.

Beerzoids posted some info that may be of interest to you on my recent thread titled Vision Changes and BP meds.

Hope you'll be feeling better soon. Do let us know what you find out.

Bethsheba